Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Approximation in the sense of least $p$th powers with a single auxiliary condition of interpolation

Author: A. Spitzbart
Journal: Bull. Amer. Math. Soc. 52 (1946), 338-346
Errata, Volume 52: Bull. Amer. Math. Soc., Volume 52, Number 12 (1946), 1092--1092
MathSciNet review: 0015483
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Keldysch and Lavrentieff, Domaines limites par des courbes rectifiables, Ann. École Norm. (3) vol. 54 (1937) pp. 1-38.
  • 2. Freidrich Riesz, Über die Randwerte einer analytischen Funktion, Math. Z. 18 (1923), no. 1, 87–95 (German). MR 1544621, 10.1007/BF01192397
  • 3. J. L. Walsh, Interpolation and approximation by rational functions in the complex domain, Fourth edition. American Mathematical Society Colloquium Publications, Vol. XX, American Mathematical Society, Providence, R.I., 1965. MR 0218588

Additional Information